An addendum to a remark on Slutsky's theorem
Séminaire de probabilités de Strasbourg, Volume 33  (1999), p. 415-416
@article{SPS_1999__33__415_0,
     author = {Delbaen, Freddy},
     title = {An addendum to a remark on Slutsky's theorem},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {33},
     year = {1999},
     pages = {415-416},
     zbl = {0952.60006},
     mrnumber = {1768017},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1999__33__415_0}
}
Delbaen, Freddy. An addendum to a remark on Slutsky's theorem. Séminaire de probabilités de Strasbourg, Volume 33 (1999) , pp. 415-416. http://www.numdam.org/item/SPS_1999__33__415_0/

[D] F. Delbaen, A remark on Slutsky's Theorem, Séminaire de Probabilités XXXII, Lecture Notes in Mathematics 1686, (1998), Spinger, 313-315. | Numdam | MR 1655301 | Zbl 0915.60004

[DFM] C. Dellacherie, D. Feyel, G. Mokobodzki, Intégrales de capacités fortement sous-additives, Séminaire de Probabilités XVI, Lecture Notes in Mathematics 920 (1982), Spinger, 8-28. | Numdam | MR 658670 | Zbl 0496.60076

[S] S.M. Srivastava, A course on Borel sets (1998), Springer. | MR 1619545 | Zbl 0903.28001